# SDR IPXA2020070157198

- Difficulty date: May 28, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: AFA31688
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C CENTER CARGO COMPARTMENT FLOORBEAM SUPPORT RIGHT SIDE AT STA 5-32 BL-16R CRACKED.  REMOVED CRACKED FLOOR BEAM SUPPORT, FABRICATED AND INSTALLED IN CENTER CARGO RT SIDE AT STA 5-32 BL-16R IAW SRM 51-35-01.
